# SDR CA050606005

- Difficulty date: May 27, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 391 hours
- Engine: Garrtt TFE7312
- System (JASC): 7500 · Engine Bleed Air System
- Part: Coupling
- Part number: SD028226
- Condition: Misaligned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT AFTER TAKEOFF, THE LT PYLON BLEED AIR LEAK LIGHT CAME ON.  REDUCED POWER ON LT ENGINE, LIGHT WENT OUT AFTER ABOUT 1 MINUTE, RETURNED TO AIRPORT.  INSPECTION FOUND IB END OF OZONE CONVERTER IN LOW PRESSURE BLEED AIR SYSTEM,  MISALIGNED AND HAD BLOWN THE COUPLING SEAL P/N SD028-226.  REPLACED SEAL AND REALIGNED COUPLING. GROUND RUN FUNCTION CHECK SERVICEABLE.
